# SDR SWIA201642630

- Difficulty date: September 6, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 32,620 hours, 19,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 584ET HAS CHAFING.  C-CHECK, REPLACED CHAFED PANEL 584ET IAW SRM.
